- -

Comparing series of rankings with ties by using complex networks: An analysis of the Spanish stock market (IBEX-35 index)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Comparing series of rankings with ties by using complex networks: An analysis of the Spanish stock market (IBEX-35 index)

Show full item record

Pedroche Sánchez, F.; Criado, R.; García, EH.; Romance, M.; Sánchez, VE. (2015). Comparing series of rankings with ties by using complex networks: An analysis of the Spanish stock market (IBEX-35 index). Networks and Heterogeneous Media. 10(1):101-125. doi:10.3934/nhm.2015.10.101

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/67097

Files in this item

Item Metadata

Title: Comparing series of rankings with ties by using complex networks: An analysis of the Spanish stock market (IBEX-35 index)
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this paper we extend the concept of Competitivity Graph to compare series of rankings with ties (partial rankings). We extend the usual method used to compute Kendall's coe cient for two partial rankings to the ...[+]
Subjects: Ranking analysis , Competitiveness , Competitivity graphs , Volatility , Return
Copyrigths: Reserva de todos los derechos
Source:
Networks and Heterogeneous Media. (issn: 1556-1801 ) (eissn: 1556-181X )
DOI: 10.3934/nhm.2015.10.101
Publisher:
American Institute of Mathematical Sciences (AIMS)
Publisher version: http://dx.doi.org/doi:10.3934/nhm.2015.10.101
Description: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in [Networks and Heterogeneous Media] following peer review. The definitive publisher-authenticated version [Pedroche, F… (et al.) (2015). Comparing series of rankings with ties by using complex networks: An analysis of the Spanish stock market (IBEX-35 index). Springfield, MO: American Institute of Mathematical Science. Networks and Heterogeneous Media.Volume 10, Number 1, March 2015, pp. 101-125. eISSN 1556-181X] is available online at: https://aimsciences.org/journals/pdfs.jsp?paperID=10842&mode=full
Thanks:
This work was partially supported by Spanish MICINN Funds and FEDER Funds MTM2009-13848, MTM2010-16153 and MTM2010-18674, and Junta de Andalucia Funds FQM-264. The authors would like to thank the referees for their valuable ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record